research article
A principle of subsequences in probability theory: The central limit theorem
Chatterji, Srishti D.
Cite this item
Chatterji, S. D. (1974). A principle of subsequences in probability theory: The central limit theorem. Advances in Mathematics, 13, 31–54. https://doi.org/10.1016/0001-8708(74)90064-4
Click Copy to copy the citation, or select the text manually.
Type
research article
Author(s)
Chatterji, Srishti D.
Date Issued
1974
Published in
Volume
13
Start page
31
End page
54
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
May 25, 2010
Use this identifier to reference this record